Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Unexplained crying spells, severe headaches. Test reports normal. Possible cause?

I have been having unexplained crying spells (I m not sad), then when that passes, it s followed by a severe headache . When the headache goes away, I have a spell of lost time. Those watching said that it s as if I ve turned into a zombie. I don t faint or fall, I can still walk around and sometimes wake up doing something completely different than I was before. I went to the hospital last night and they did a chest xray , head CT, blood work, and EKG .. nothing turned up. I m at a loss on what to try next.
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Dear patient

This spells which are very short duration associated with emotional lability and impairment of sensorium with change in awareness most likely are suggestive of seizures which are arising from temporal part of brain. I would strongly recommend MRI Brain And EEG. MOST important you need consultation with a neurologist.
Answered: Mon, 11 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor